Economics at your fingertips  

Estimation of impulse response functions using long autoregression

Pao-Li Chang () and Shinichi Sakata ()

Econometrics Journal, 2007, vol. 10, issue 2, 453-469

Abstract: This article proposes an alternative methodology to estimate impulse response functions without imposing parametric restrictions. The impulse responses are estimated by regressing the series of interest on estimated innovations, which are the residuals obtained from a prior-stage "long autoregression." We establish the consistency and asymptotic normality of the proposed estimator. Copyright Royal Economic Society 2007

Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link) link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

Page updated 2019-08-06
Handle: RePEc:ect:emjrnl:v:10:y:2007:i:2:p:453-469